# SDR HALA0218080800360

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 61,377 hours, 11,399 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE SLATS ASYM EICAS MESSAGE AND LEADING EDGE ANNUNCIATOR LIGHT ILLUMINATED AFTER FLAPS AND SLATS RAISED. GAUGE SHOWED LE FLAPS MOVING BETWEEN UP AND 1.  PERFORMED FIM 27-81 FAULT TREE 809,  FOUND SYSTEM OK. PERFORMED VISUAL INSPECTION OF LE SLATS PROXIMITY SENSORS, FOUND ALL OK. PERFORMED LE SLAT SENSOR SWITCH OP TEST. TESTED OK. ACFT OK FOR SERVICE IAW AMM 27-88-00. AIRCRAFT DIVERTED TO AN ALTERNATE AIRPORT, AND PERFORMED AN UNEVENTFUL LANDING.
